Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

which birth control doesnt make you gain weight and actually works?(please dnt say abstinence i already know that one lol!!)

Answer Question
 
diana407

Asked by diana407 at 11:10 PM on Dec. 26, 2008 in Health

Level 1 (0 Credits)
Answers (8)
  • Hi... I was on depo for 7 years and I never gained weight.. I know ppl who have tho..but it didnt make me,and now my daughter is on depo and so far she hasnt either..
    MustangGirl08

    Answer by MustangGirl08 at 11:16 PM on Dec. 26, 2008

  • I have the Mirena IUD right now I haven't gained any weight and think it's great you do have to tolerate a little pain the first month but it's not bad just like being on your period and hey it lasts for 5 years if you want it to. If thats not for you I was on the Nuva Ring for a long time to and it was great! ! I only had to put it in once and take it out once a month it didn't make me gain weight either but everyone's body is different!!!!
    KayScott13

    Answer by KayScott13 at 11:16 PM on Dec. 26, 2008

  • nuvaring works great for me I lost 7 pounds in 8 months on it and eat the same

    Anonymous

    Answer by Anonymous at 11:20 PM on Dec. 26, 2008

  • Getting your man a vasectomy, hehe.

    Depo is a bad idea. Everyone I knew has gained weight and the SINGLE dose I took made me bleed non-stop for 4 months.
    ReneeK3

    Answer by ReneeK3 at 11:49 PM on Dec. 26, 2008

  • Natural Family Planning. NOT RHYTHM.

    Pick up a copy of "Taking Charge of Your Fertility" by Toni Wechsler. Best book on the market on achieving or preventing pregnancy...you learn exactly when you are fertile every month. No need for any kind of birth control.

    The other suggestion? Condoms. Or if you HAVEN'T had a baby, the Sponge. If you have, then a diaphragm.
    gdiamante

    Answer by gdiamante at 12:19 AM on Dec. 27, 2008

  • mirena iud
    babycakes254

    Answer by babycakes254 at 11:16 AM on Dec. 27, 2008

  • I have the Mirena IUD and I love it. I have had no side effects so far.
    KlousMomi

    Answer by KlousMomi at 1:11 PM on Dec. 27, 2008

  • Please do not get the depo shot, it made me gain 20 pounds and have anger problems.
    genna71

    Answer by genna71 at 8:04 PM on Dec. 27, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN